The general form of the solution of a homogeneous differential equation with constant coefficients
Doklady Akademii Nauk, Tome 137 (1961) no. 4, pp. 774-777
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_4_a4,
author = {V. P. Palamodov},
title = {The general form of the solution of a homogeneous differential equation with constant coefficients},
journal = {Doklady Akademii Nauk},
pages = {774--777},
year = {1961},
volume = {137},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_4_a4/}
}
V. P. Palamodov. The general form of the solution of a homogeneous differential equation with constant coefficients. Doklady Akademii Nauk, Tome 137 (1961) no. 4, pp. 774-777. http://geodesic.mathdoc.fr/item/DAN_1961_137_4_a4/